# SDR 97ZZZM758

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Ivsi
- Part number: 066500012304
- Condition: Inoperative
- Location: Lt Cockpit
- Part time: 6,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS IVSI INOPERATIVE.  REPLACED IVSI, SYSTEM TESTS SATISFACTORY.
